# SDR USAA2014021200010

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 35,696 hours, 23,551 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO CLT, CREW REPORTED A LOSS OF GREEN HYD SYS.  DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT.  ACFT WAS TOWED TO THE GATE.  REPORTED THE GREEN SYS RESERVOIR DID NOT EMPTY COMPLETELY.  RESERVOIR HAD APPROXIMATELY ONE QUARTER OF HYD FLUID REMAINING.  FOUND THE NR 1 ENG THRUST REVERSER SUPPLY HYD LINE LEAKING & CRACKED.  REPLACED NR 1 THRUST REVERSER SUPPLY HYD LINE IAW MM 78-37-51.  LEAK CHECKED GOOD.  OPERATIONS CHECKED NR 1 THRUST REVERSER, CHECKED GOOD IAW MM 78-31-00-710-041A. SERVICED GREEN HYD RESERVOIR.
